# SDR UIEA2011012000006

- Difficulty date: January 20, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 44,080 hours, 6,640 cycles
- Engine: Ge CF680
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Location: Bs 1820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK-AROUND INSP, DAMAGE WAS FOUND TO THE LOWER LOBE - BS 1820, WL 188 - LOWER AFT CARGO DOOR CONSISTING OF A DENT. LENGTH: 10 IN. WIDTH: 2.0 IN. DEPTH:0.175 (REF. FIG 1).  THE DAMAGE IS OUT OF THE SRM 52-30-01, FIG 101, ALLOWABLE DAMAGE 1, DETAILS XI AND XII.
